# SDR CALA9900545

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2921998
- Condition: Chafed
- Location: Bs 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FS 408 FLOORBEAM UPPER FLANGE IS CHAFED BETWEEN RBL 12 AND LBL 12. FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 53-30, 53-05, 51-10-4, AND 51-30-5.
